zbMATH — the first resource for mathematics

On the existence of discontinuous solutions of the Cauchy problem for quasi-linear first-order equations. (English) Zbl 0166.36301

Full Text: DOI
[1] E. Conway and J. Smoller: Global solutions of the cauchy problem for first-order equations in several space variables. Comm. Pure Appl. Math., 19, 95-105 (1966). · Zbl 0138.34701 · doi:10.1002/cpa.3160190107
[2] A. Douglis: On calculating weak solutions of quasi-liear, first-order partial differential equations. Contributions to Diff. Eqns., 1, 59-94 (1963). · Zbl 0196.50105
[3] A. Oleinik: Discontinuous solutions of nonlinear differential equations. Uspekhi. Mat. Nauk., 12, 3-73 (1957), English translation, Amer. Math. Soc. Trans., Ser. 2, 26, 95-172. · Zbl 0131.31803
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.